Tokyo Journal of Mathematics

On the Convolution of Functions of Two Variables and Generalized Harmonic Analysis

Katsuo MATSUOKA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 09, Number 1 (1986), 163-179.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270150983

Digital Object Identifier
doi:10.3836/tjm/1270150983

Mathematical Reviews number (MathSciNet)
MR852979

Zentralblatt MATH identifier
0611.42011

Citation

MATSUOKA, Katsuo. On the Convolution of Functions of Two Variables and Generalized Harmonic Analysis. Tokyo J. Math. 09 (1986), no. 1, 163--179. doi:10.3836/tjm/1270150983. https://projecteuclid.org/euclid.tjm/1270150983


Export citation